On the solution of discrete bottleneck problems

Arie Tamir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a class of discrete bottleneck problems which includes bottleneck integral flow problems. It is demonstrated that a problem in this class, with k discrete variables, can be optimized by solving atmost k problems with real valued variables.

Original languageEnglish
Pages (from-to)299-302
Number of pages4
JournalDiscrete Applied Mathematics
Volume4
Issue number4
DOIs
StatePublished - Aug 1982

Fingerprint

Dive into the research topics of 'On the solution of discrete bottleneck problems'. Together they form a unique fingerprint.

Cite this